Skip to main content

Assoc Prof Ron Addie

Name Ron Addie
Position Associate Professor (Computing)
Section School of Sciences
Office D118
Location Toowoomba Campus
Phone +61 7 4631 5520
Extension 5520
Qualifications BSc(Hons) Monash , PhD Monash
The views expressed on staff homepages may not reflect the views of the University.

Professional memberships
Member of the Australian Mathematical Society,
Member of the Institute of Electrical and Electronic Engineers (IEEE)

Research most recent
M. K. L. Alhasnawi. R. G. Addie S. Abdulla (2018). A new approach to Spread-Spectrum OFDM, Proceedings, 15th International Conference on Wireless Networks and Mobile Systems.
Albdair, Mostfa and Addie, Ron and Fatseas, David (2017) Social network behaviour inferred from O-D Pair traffic. Australian Journal of Telecommunications and the Digital Economy, 5 (2). pp. 131-150. ISSN 2203-1693.
Chen, Jiongze and Addie, Ronald G. and Zukerman, Moshe and Neame, Timothy D. (2015) Performance evaluation of a queue fed by a Poisson Lomax Burst process. IEEE Communications Letters, 19 (3). pp. 367-370. ISSN 1089-7798.

Publications in ePrints

Alhasnawi, Mohammad and Addie, Ron (2020) Mathematica code for implementing the aggregate EMF. Technical Report. Heliyon Journal . [Report]

Alhasnawi, Mohammad Kaisb Layous and Abdulla, ShahabORCID: and Fatseas, David and Addie, Ronald G. (2020) Spectral density constraints on wireless communication. Heliyon, 6 (5):e03979. pp. 1-7.

Albdair, Mostfa and Addie, Ronald G. and Kist, Alexander (2019) Better Service from Understanding the Social Network Behaviour in the Internet. In: 2018 IEEE Region 10 Conference (TENCON 2018), 28-31 Oct, 2018, Jeju, South Korea.

Addie, Ron (2019) Estimation of relative intensity and relative finality of fBm. Technical Report. University of Southern Queensland , Toowoomba, Australia. [Report]

Galligan, Linda ORCID: and Axelsen, TarynORCID: and Pennicott, Toni and Addie, Ron and Galbraith, Peter and Woolcott, Geoff (2019) 'It's part of my life' and the modelling process. Journal of Mathematics Teacher Education, 22 (4). pp. 355-378. ISSN 1386-4416

View full listing in ePrints